MathSciNet Relay Station
MathSciNet bibliographic data
MR2349978 (2009a:34029) 34B15 (34A45)
Bai, Zhan Bing Iterative solutions for some fourth-order differential equations. (Chinese) J. Systems Sci. Math. Sci. 27 (2007), no. 4, 555–562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement